# SDR ASAA1057283

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,663 hours, 3,939 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AFT CARGO FIRE LIGHT DID NOT ILLUMINATE DURING TEST.  CYCLED LIGHTS TEST SWITCH.  CARGO FIRE OP CHECK NORMAL.
